# SDR MALA030399

- Difficulty date: August 30, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- System (JASC): 2250 · Aerodynamic Load Alleviating
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FLOOR LIGHTING COMING LOOSE.   RESECURED FLOOR LIGHTS.
